Dynamic Boundary Conditions for Hamilton-Jacobi Equations

Elliott, C M, Giga, Y and Goto, S (2003) Dynamic Boundary Conditions for Hamilton-Jacobi Equations. SIAM Journal on Mathematical Analysis, 34(4). pp. 861-881. ISSN 0036-1410

Full text not available from this repository.
Item Type: Article
Additional Information: From SRO
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Charles Martin Elliott
Date Deposited: 06 Feb 2012 20:18
Last Modified: 04 Apr 2012 13:09
URI: http://sro.sussex.ac.uk/id/eprint/25282
📧 Request an update